# SDR SWAA2021100417818

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD SUPPORT AT B.S. 420+6; R.B.L. 24; W.L. 154. ; / [01] REMOVED F.C.B SHIELD SUPPORT B.S420-440 RBL 24 WL 154 PER SRM51-40-02-0G-0.; [02] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. PART TO BE REPLACED ON SWA CUST. CARD TTG8Q006HSWN; [03] VERIFIED SHIELD TO BE REPLACED ON FAULT TTG8Q006HSWN
